Home|Journals|Articles by Year

Directory for Medical Articles
 

Open Access

Case Report



Amlodipine-induced gingival hyperplasia

Raghu N, Deepak P, Suresh R M, Manjula M J.

Abstract
Drug-induced gingival hyperplasia is the increased growth of gingival epithelium and submucosa which may cause bleeding and loss of teeth. Certain anticonvulsant, immunosuppressive, and antihypertensive drugs are the underlying cause in most cases. Among them, cases due to amlodipine are very rare. Here, we discuss the topic along with a case of gingival overgrowth induced by amlodipine. A 51-year-old female presented with gingival overgrowth. She was on amlodipine because of primary hypertension. She had gingival hyperplasia increasingly growing in the last few months. Her antihypertensive regimen was changed with cessation of amlodipine. This study suggests that amlodipine may lead to gingival hyperplasia.

Key words: Gingival Hyperplasia; Calcium Channel Blockers; Amlodipine






Similar Articles

Full-text options


Latest Statistics about COVID-19
• pubstat.org


Add your Article(s) to Indexes
• citeindex.org






Journal Finder
Covid-19 Trends and Statistics
CiteIndex.org
CancerLine
FoodsLine
PhytoMedline
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.